# SDR MASA2014111002730

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 5,765 hours, 4,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR, ROW 16 AND AFT.  RAN PACKS, INSPECTED ACFT, NO DEFECTS/ODORS.
